# SDR RAAA99E9013

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Engine: Allsn 501D13
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6847100
- Condition: Failed
- Location: Nr 4 Engine
- Component: Allsn, 501D13
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE DUT TO ANC, NR 4 ENGINE SHUT DOWN INFLIGHT DUE OIL LOSS.  FOUND 1, 4TH STAGE TURBINE BLADE SEPARATED APPROX .5 INCH FROM BLADE ROOT.  RTBS DENTED BUT NOT PENETRATED.  REAR TURBINE BEARING OIL SUPPLY LINE BROKEN AT AFT FLANGE FITTING.  CHANGED ENGINE PER EF 71-1-0 DUE TURBINE FAILED.
